Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Factorization theorems for Hardy spaces
of the bidisc, $0<p\le1$

Author: Ing-Jer Lin
Journal: Proc. Amer. Math. Soc. 124 (1996), 549-560
MSC (1991): Primary 32A35, 42B30, 32A10, 32H10, 46E35; Secondary 30D55, 26A16
MathSciNet review: 1307547
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A factorization theorem is proved in the Hardy spaces $H^p$ of the bi-upper half plane, $0<p\le1$. The proof is based on some fundamental work of Chang-Fefferman on atomic decompositions of $H^p$.

References [Enhancements On Off] (What's this?)

  • 1 S.-Y. A. Chang and R. Fefferman A continuous version of duality of $H^1$ with BMO on the bidisc, Ann. of Math. (2) 112 (1980), 179--201. MR 82a:32009
  • 2 ------ The Calderon-Zymund decomposition on product domains, Amer. J. Math. 104 (1982), 455--468. MR 84a:42028
  • 3 R. Coifman A real variable characterization of $H^p$, Studia Math. 51 (1974), 269--274. MR 50:10784
  • 4 R. Coifman, R. Rochberg, and G. Weiss Factorization theorem for Hardy spaces in several variables, Ann. of Math. (2) 103 (1976), 611--635. MR 54:843
  • 5 S. G. Krantz Function theory of several complex variables, Wadsworth and Brooks/Cole, Belmont, CA, 1992. MR 93c:32001
  • 6 S. G. Krantz and Song-Ying Li On the decompositions for Hardy spaces in domains in $C^n$ and applications, preprint, 1992.
  • 7 R. Latter A characterization of $H(\mathbf R^n)^p$ in terms of atoms, Studia Math. 62 (1978), 93--101. MR 58:2198
  • 8 E. M. Stein Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970. MR 44:7280

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32A35, 42B30, 32A10, 32H10, 46E35, 30D55, 26A16

Retrieve articles in all journals with MSC (1991): 32A35, 42B30, 32A10, 32H10, 46E35, 30D55, 26A16

Additional Information

Ing-Jer Lin

Received by editor(s): September 7, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society